# SDR AALA20060919

- Difficulty date: October 22, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031302
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT LENS AT FORWARD EXIT RIGHT ARROW BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR BROKEN EMERGENCY LIGHT LENS AT FORWARD EXIT RIGHT ARROW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
